# SDR SWIA201437688

- Difficulty date: May 6, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 14,180 hours, 7,939 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS A CRACK AT RT BL 14.0 & LT BL 14.0 ON THE UPPER FLANGE.  R & R RT AND LT FS 280.00 CROSSBEAMS AND RESTORED FINISH IAW SRM.
